# SDR CA130220001

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 510009
- Condition: Broken
- Location: Elevator
- Part time: 5,767 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING C-CHECK, MAINTENANCE FOUND THE ELEVATOR PCU RT OTBD ROD END BROKEN. THE AFFECTED ELEVATOR PCU IS INSTALLED SINCE DELIVERY IN JANUARY 2009.  THE OTHER 2 RT ELEVATOR PCU ROD ENDS SHOW ALSO SIGNS OF CORROSION.
